# SDR BB07036

- Difficulty date: May 5, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 79,014 hours, 16,124 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402M0D1
- Part serial: 0784
- Condition: Failed
- Location: Main Battery
- Part time: 63,342 hours, 14,527 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 740, PHL-MAD:  DURING CRUISE, CREW RECEIVED A MAIN BATTERY CHARGER FAULT MESSAGE.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE BATTERY CHARGER.  NO FURTHER FAULTS.
